Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 113, NWS Duluth, MN

August 14, 2020Aitkin County, Carlton County, Pine County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at Aug 14, 2020, 6:30 PM CDT for Aitkin County, Carlton County, Pine County, Minnesota. It was in force for 30 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2020, 6:30 PM CDT (23:30 UTC)
Expired
Aug 14, 2020, 7:00 PM CDT
In force
30 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Aitkin County, MN, Carlton County, MN, Pine County, MN

The radar

The Duluth radar (KDLH), 103 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 6:58 PM CDTTSTM WND DMG1 W Lawler, MNMULTIPLE TREES AND POWER LINES DOWN. TIME ESTIMATED BY RADAR.
Aug 14, 6:58 PM CDTTORNADO1 W Lawler, MNDELAYED REPORT. DRONE VIDEO SHOWED TORNADO DAMAGE TO A STAND OF TREES. SEVERAL TREES WERE BROKEN APPROXIMATELY 25 TO 30 FT AGL WITH SEVERAL MORE TREES UPROOTED. DAMAGE IS CONSISTENT WITH LOW-END EF-1 TORNADO WITH MAX WIND GUSTS OF 85 TO 90 MPH. TIME ESTIMATED
Aug 14, 7:00 PM CDTTSTM WND DMGLawler, MNMULTIPLE TREES AND POWER LINES DOWN. TIME ESTIMATED BY RADAR.
Aug 14, 7:01 PM CDTTORNADO1 N Lawler, MNDELAYED REPORT. DRONE VIDEO SHOWED TORNADO DAMAGE TO A STAND OF TREES AND A FEW OUTBUILDINGS. SEVERAL MATURE SOFTWOOD TREES WERE BROKEN A FEW FEET ABOVE GROUND AND SEVERAL MORE WERE UPROOTED. AN OUTBUILDING HAD A GARAGE DOOR DISHED IN. AN ELECTRICAL POLE WAS B
Aug 14, 7:10 PM CDTTORNADO3 Nnw Sturgeon Lake, MNA TORNADO TRACKED NORTH-NORTHWEST WEST OF MOOSE LAKE, MN EMBEDDED WITHIN A LINE OF THUNDERSTORMS. THIS TORNADO PRODUCED THE MOST SIGNIFICANT DAMAGE OF THIS SEVERE WEATHER EVENT, DAMAGING MULTIPLE PROPERTIES INCLUDING LIFTING THE ROOF OFF OF A TWO-CAR GARAGE AN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 14, 5:38 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2020-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2020-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
996 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

380 
WUUS53 KDLH 142330
SVRDLH
MNC001-017-115-150000-
/O.NEW.KDLH.SV.W.0113.200814T2330Z-200815T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Duluth MN
630 PM CDT Fri Aug 14 2020

The National Weather Service in Duluth MN has issued a

* Severe Thunderstorm Warning for...
  Southeastern Aitkin County in east central Minnesota...
  Northwestern Pine County in east central Minnesota...
  Southwestern Carlton County in northeastern Minnesota...

* Until 700 PM CDT.

* At 630 PM CDT, a severe thunderstorm was located near Malmo, or 14
  miles east of Mille Lacs Lake, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Mille Lacs Lake, Malmo, Kettle River, McGrath, Sturgeon Lake,
  Automba, Denham, Arthyde, Ronald, Lawler, and Dads Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4620 9343 4624 9343 4625 9347 4634 9356
      4666 9306 4641 9280 4619 9342
TIME...MOT...LOC 2330Z 235DEG 48KT 4632 9340 

HAIL...0.75IN
WIND...60MPH
 
$$

Huyck

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 4:16 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Aug 14, 4:16 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
416 PM CDT Fri Aug 14 2020

.SHORT TERM...(This evening through Saturday night)
Issued at 411 PM CDT Fri Aug 14 2020

Showers and thunderstorms are expected this afternoon and evening as
a cold front sweeps across the CWA. The main uncertainty with the
line of storms tonight has been the potential for severe weather.
Previous model guidance has suggested MLCAPE exceeding 2000 J/kg,
but more recent runs have shown discrepancies within the CAMs.
Trends have been suggesting only a few hundred J/kg of CAPE with
current visible imagery supporting this since there was minimal
clearing. The wind environment has been much more favorable, with
40- 50 knots of effective bulk shear. In addition, 0-1 km SRH
values have been well over 200 m2/s2. However, given the poor
instability, the strength of convection has so far remained below
severe criteria. Despite the weak instability, these storms still
may turn severe this evening given the strong wind environment.

One possible impact that may result from these storms will be the
potential for flash flooding in the Brainerd Lakes area. Earlier
rounds of convection this morning produced up to 1.5 inches of
rainfall around Cass and Crow Wing Counties. Additional rainfall
tonight is expected to be between 2-4 inches, especially if these
storms begin to backbuild as the LLJ strengthens. A Flash Flood
Watch has been issued for Cass County and Crow Wing County to
account for the potential in flooding this evening.

Following the passage of the cold front tonight, conditions will dry
out by Saturday morning along with cooler temperatures. A slight
chance for additional showers and isolated thunderstorms is possible
Saturday night into Sunday as weak low pressure passes to the north
over Ontario.

.LONG TERM...(Sunday through Friday)
Issued at 411 PM CDT Fri Aug 14 2020

A cooler period is expected to start on Sunday into next week along
with mostly dry conditions as a longwave trough sets up over the
eastern half of the CONUS. Slight chances for showers and
thunderstorms are possible Tuesday and Wednesday as several
shortwaves move across the area. The best chance for widespread
rainfall comes Thursday night into Friday, as a longwave trough
moves across the region.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1245 PM CDT Fri Aug 14 2020

Winds this afternoon are expected to remain gusty ahead of an
approaching cold front. VFR conditions will deteriorate as showers
and thunderstorms move eastward this afternoon and evening. A few
storms may be severe, with the greatest risk being for BRD. MVFR
ceilings and visibilities are likely as the showers and
thunderstorms move through. Conditions are expected to improve to
VFR tomorrow morning as drier air moves in, reducing cloud cover.
The exception will be HYR, where IFR ceilings are likely to
persist tomorrow morning, as low stratus from the cold front
linger.

&&

.MARINE...
Issued at 411 PM CDT Fri Aug 14 2020

The main concern this evening will be the chance for showers and
thunderstorms as a cold front approaches the area. Severe storms may
be possible, with strong and gusty winds, large hail, and heavy rain
causing reduced visibilities being the primary hazards. Following
the passage of the cold front overnight, winds will become gusty
on Saturday morning along the South Shore with west winds of 15-20
knots and gusts up to 25 knots. A small craft advisory may be
needed, primarily around the Bayfield Peninsula. Waves tomorrow
will be 2-4 feet, calming down to 2 feet or less by the evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  54  77  56  77 / 100  10  30   0
INL  51  77  51  75 /  90  30  30   0
BRD  51  77  57  78 /  30   0  10   0
HYR  53  77  55  78 /  80   0  20   0
ASX  56  79  57  80 /  60  10  30   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...Flash Flood Watch until midnight CDT tonight for MNZ025-033-034.

LS...None.
&&

SHORT TERM...Unruh/GSF
LONG TERM...Unruh/GSF
AVIATION...Unruh/GSF
MARINE...Unruh/GSF
Hazardous weather outlook, Aug 14, 5:06 PM CDT, 1 hour 24 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
506 PM CDT Fri Aug 14 2020

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-152215-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
506 PM CDT Fri Aug 14 2020

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Tonight

Strong to severe thunderstorms will be possible this evening.
Strong winds and large hail are the primary threats. Storms may
also contain isolated tornadoes, frequent lightning, and heavy
rainfall which may lead to areas of flash flooding. The severe
weather threat will diminish around midnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered showers and thunderstorms are possible mainly in
northeastern Minnesota Saturday and Saturday night. Severe
weather is not expected.

Thunderstorm chances will return Tuesday through Friday. Severe
weather is not expected.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed tonight.

LSZ121-140>148-152215-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
506 PM CDT Fri Aug 14 2020

This Hazardous Weather Outlook is for portions of the Nearshore
waters of western Lake Superior.

.DAY ONE...Tonight

Thunderstorms are expected this evening. Some may be strong to
severe with wind gusts greater than 30 knots, large hail, and
frequent lightning possible. In addition, breezy southwesterly
winds will develop this evening, which may lead to wave heights up
to 5 ft along the Bayfield Peninsula. A Small Craft Advisory may
be needed.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There will be a chance for thunderstorms on Saturday and again
Tuesday through Thursday next week. Severe weather is not
expected.

JDS

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Special weather statement, Aug 14, 5:20 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Duluth MN
520 PM CDT Fri Aug 14 2020

MNZ033-034-142245-
Crow Wing-South Cass-
520 PM CDT Fri Aug 14 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CASS AND NORTHERN
CROW WING COUNTIES...

At 519 PM CDT, a strong thunderstorm was over Nisswa, or 13 miles
northwest of Brainerd, moving northeast at 50 mph.

Wind gusts up to 50 mph, half inch diameter hail, heavy downpours,
and frequent cloud to ground lightning can be expected with this
storm.

This storm will be near...
  Breezy Point around 530 PM CDT.
  Crosslake around 535 PM CDT.
  Fifty Lakes around 540 PM CDT.
  Emily around 545 PM CDT.

Other locations impacted by this storm include Lake Shore, Lower
Whitefish Lake, Edward Lake, Mission, Upper Mission Lake, Big Trout
Lake, Lower Mission Lake, Lake Hubert, Manhattan Beach and Lake
Roosevelt.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

LAT...LON 4681 9402 4664 9377 4643 9438 4653 9447
TIME...MOT...LOC 2219Z 234DEG 44KT 4652 9434

Huyck
Special weather statement, Aug 14, 5:21 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Duluth MN
521 PM CDT Fri Aug 14 2020

MNZ033-034-142245-
Crow Wing-South Cass-
521 PM CDT Fri Aug 14 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CROW WING COUNTY...

At 521 PM CDT, a strong thunderstorm was near Baxter, or 8 miles
southwest of Brainerd, moving northeast at 40 mph.

Wind gusts up to 50 mph, penny size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.

This storm will be near...
  Baxter around 530 PM CDT.
  Brainerd around 535 PM CDT.
  Merrifield around 540 PM CDT.
  Crosby and Ironton around 545 PM CDT.

Other locations impacted by this storm include Legionville, North
Long Lake, Riverton, Crow Wing State Park, Cuyuna Country State Park,
Trommald, Lennox, Barrows, Edward Lake and St. Mathias.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

This storm may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.

LAT...LON 4657 9412 4644 9387 4617 9434 4622 9440
      4627 9434 4630 9436 4630 9439 4633 9440
TIME...MOT...LOC 2221Z 225DEG 37KT 4628 9434

Huyck
Special weather statement, Aug 14, 5:52 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Duluth MN
552 PM CDT Fri Aug 14 2020

MNZ010-011-018-026-142345-
Koochiching-North St. Louis-North Itasca-South Itasca-
552 PM CDT Fri Aug 14 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ITASCA...
EASTERN KOOCHICHING AND NORTHWESTERN ST. LOUIS COUNTIES...

At 552 PM CDT, strong thunderstorms were along a line extending from
9 miles north of Big Falls, to 7 miles west of Effie, to near Inger,
and moving east at 35 mph.

Wind gusts up to 40 mph, heavy downpours, and occasional cloud to
ground lightning can be expected with these storms.

Locations impacted include...
Littlefork, Marcell, Bigfork, Nett Lake, Big Falls, Kabetogama,
Effie, Rainy Lake West, Inger, Togo, Kabetogama Lake, Voyageurs
National Park, Spring Lake, Deer Lake Northern Itasca County,
Bowstring, Ray, Balsam Lake, Deer Creek Reservation, Ericksburg, and
Bear Lake.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

LAT...LON 4862 9300 4800 9308 4752 9327 4743 9404
      4784 9388 4842 9378 4863 9315
TIME...MOT...LOC 2252Z 252DEG 29KT 4832 9374 4786 9380 4752 9393

Melde
Special weather statement, Aug 14, 6:00 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Duluth MN
600 PM CDT Fri Aug 14 2020

MNZ018-019-025-026-035-142330-
Central St. Louis-Northern Aitkin-North Cass-North Itasca-South
Itasca-
600 PM CDT Fri Aug 14 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ITASCA...
NORTHWESTERN AITKIN AND WEST CENTRAL ST. LOUIS COUNTIES...

At 600 PM CDT, strong thunderstorms were along a line extending from
near Nashwauk, to near Gunn, to near Swatara, and moving northeast at
25 mph.

Wind gusts up to 45 mph, pea size hail, heavy downpours, and
occasional cloud to ground lightning can be expected with these
storms.

Locations impacted include...
Hibbing, Grand Rapids, Cohasset, Coleraine, Keewatin, Nashwauk, Hill
City, Taconite, Warba, Pokegama Dam, Gunn, Pengilly, Blackberry,
Bovey, Marble, La Prairie, Hart Lake, Calumet, Swan Lake, and Buck
Lake.

Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard topped vehicle.

LAT...LON 4770 9281 4734 9298 4703 9333 4694 9384
      4727 9373 4747 9349
TIME...MOT...LOC 2300Z 238DEG 24KT 4740 9328 4718 9339 4697 9372

Melde
Local storm report, Aug 14, 6:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
624 PM CDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLOOD            7 S DAYS HIGH LANDING   47.16N 93.78W
08/14/2020                   CASS               MN   LAW ENFORCEMENT

            CASS COUNTY SHERIFFS OFFICE CALLED TO REPORT
            FLOODING ACROSS THE ROAD ON STATE RD 6 NEAR
            WILLOW LAKE.

&&

WFU
Local storm report, Aug 14, 6:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
628 PM CDT FRI AUG 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     FUNNEL CLOUD     CROSBY                  46.49N 93.96W
08/14/2020                   CROW WING          MN   TRAINED SPOTTER

            FUNNEL CLOUD OBSERVED BY TRAINED SPOTTER.

&&

WFU

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 9:42 PM CDTSpecial Weather StatementDLHKoochiching18 min
Aug 13, 10:06 PM CDTSpecial Weather StatementDLHKoochiching24 min
Aug 13, 10:23 PM CDTSpecial Weather StatementDLHKoochiching7 min
Aug 13, 10:47 PM CDTSevere Thunderstorm WarningDLHItasca, Koochiching53 min
Aug 13, 11:48 PM CDTSevere Thunderstorm WarningDLHCass, Itasca57 min
Aug 14, 12:30 AM CDTSpecial Weather StatementDLHItasca30 min
Aug 14, 12:37 AM CDTSpecial Weather StatementDLH23 min
Aug 14, 12:45 AM CDTSpecial Weather StatementDLHKoochiching30 min
Aug 14, 12:54 AM CDTSpecial Weather StatementDLH51 min
Aug 14, 1:00 AM CDTSpecial Weather StatementDLHItasca30 min
Aug 14, 1:02 AM CDTAreal Flood AdvisoryDLHItasca, Koochiching3 hr
Aug 14, 1:11 AM CDTSevere Thunderstorm WarningDLHCass, Crow Wing64 min
Aug 14, 1:18 AM CDTSpecial Weather StatementDLH42 min
Aug 14, 1:32 AM CDTSpecial Weather StatementDLHSaint Louis43 min
Aug 14, 1:55 AM CDTSpecial Weather StatementDLHSaint Louis50 min
Aug 14, 2:09 AM CDTSpecial Weather StatementDLHSaint Louis36 min
Aug 14, 2:13 AM CDTSpecial Weather StatementDLHAitkin, Crow Wing47 min
Aug 14, 2:42 AM CDTSpecial Weather StatementDLHSaint Louis48 min
Aug 14, 2:48 AM CDTSpecial Weather StatementDLHAitkin, Carlton42 min
Aug 14, 3:25 AM CDTSpecial Weather StatementDLHPine50 min
Aug 14, 3:28 AM CDTSpecial Weather StatementDLHLake47 min
Aug 14, 3:42 AM CDTSpecial Marine WarningDLH63 min
Aug 14, 4:14 AM CDTSpecial Weather StatementDLHLake46 min
Aug 14, 4:56 AM CDTSpecial Weather StatementDLHCook34 min
Aug 14, 5:02 AM CDTSpecial Weather StatementDLHMorrison28 min
Aug 14, 5:32 AM CDTSpecial Weather StatementDLHCrow Wing28 min
Aug 14, 5:34 AM CDTSpecial Weather StatementDLHCook26 min
Aug 14, 6:16 AM CDTSpecial Weather StatementDLHAitkin29 min
Aug 14, 6:53 AM CDTAreal Flood AdvisoryDLHCass, Crow Wing3 hr
Aug 14, 6:56 AM CDTSpecial Weather StatementDLHAitkin34 min
Aug 14, 7:33 AM CDTSpecial Weather StatementDLHCarlton27 min
Aug 14, 11:38 AM CDTSpecial Weather StatementDLHCass, Itasca52 min
Aug 14, 12:28 PM CDTSpecial Weather StatementDLHCrow Wing62 min
Aug 14, 2:44 PM CDTFlash Flood WatchDLHCass, Crow Wing5 hr
Aug 14, 3:14 PM CDTAreal Flood WarningDLHCass, Crow Wing3 hr
Aug 14, 3:48 PM CDTAreal Flood WarningDLHCass3 hr
Aug 14, 5:15 PM CDTSpecial Weather StatementDLHKoochiching30 min
Aug 14, 5:20 PM CDTSpecial Weather StatementDLHCrow Wing25 min
Aug 14, 5:21 PM CDTSpecial Weather StatementDLHCrow Wing24 min
Aug 14, 5:29 PM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Crow Wing23 min
Aug 14, 5:52 PM CDTSpecial Weather StatementDLHItasca, Koochiching53 min
Aug 14, 5:59 PM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing31 min
Aug 14, 6:00 PM CDTSpecial Weather StatementDLHItasca30 min
Aug 14, 6:02 PM CDTTornado WarningDLHAitkin, Cass, Crow Wing28 min
Aug 14, 6:13 PM CDTSevere Thunderstorm WarningDLHItasca47 min
Aug 14, 6:26 PM CDTTornado WarningDLHAitkin, Itasca34 min
Aug 14, 6:47 PM CDTFlash Flood WarningDLHItasca115 min
Aug 14, 6:49 PM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis41 min
Aug 14, 6:49 PM CDTTornado WarningDLHAitkin26 min
Aug 14, 6:54 PM CDTTornado WarningDLHAitkin, Itasca36 min
Aug 14, 6:59 PM CDTTornado WarningDLHAitkin, Carlton31 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.